Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 50, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2018, 5:23 PM EDT for 7 counties in Indiana. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2018, 5:23 PM EDT (21:23 UTC)
- Expired
- Jun 10, 2018, 6:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, IN, Greene County, IN, Johnson County, IN, Marion County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 37 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:26 PM EDT | TSTM WND GST 52 | Indianapolis Int'L Airp, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:56 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 362 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted.
864
WUUS53 KIND 102123
SVRIND
INC013-055-081-097-105-109-119-102200-
/O.NEW.KIND.SV.W.0050.180610T2123Z-180610T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
523 PM EDT SUN JUN 10 2018
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Central Monroe County in south central Indiana...
Eastern Morgan County in central Indiana...
Northwestern Brown County in south central Indiana...
Johnson County in central Indiana...
Southeastern Owen County in west central Indiana...
Marion County in central Indiana...
Northeastern Greene County in southwestern Indiana...
* Until 600 PM EDT.
* At 522 PM EDT, severe thunderstorms were located along a line
extending from near Speedway to near Martinsville to 9 miles north
of Bloomington to 7 miles south of Spencer, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Indianapolis, Bloomington, Greenwood, Lawrence, Franklin, Beech
Grove, Speedway, Southport, Ellettsville, New Whiteland,
Cumberland, Edinburgh, Whiteland, Bargersville, Meridian Hills,
Warren Park, Clermont, Princes Lakes, Trafalgar and Morgantown.
This includes the following highways...
Interstate 65 between mile markers 84 and 125.
Interstate 69 between mile markers 200 and 201.
Interstate 70 between mile markers 69 and 93.
Interstate 74 between mile markers 71 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3916 8693 3941 8635 3989 8631 3992 8596
3935 8595 3935 8608 3918 8634 3909 8668
TIME...MOT...LOC 2122Z 291DEG 41KT 3976 8630 3950 8639 3930 8657 3919
8675
HAIL...<.75IN
WIND...60MPH
$$
PUMA3 follow-up statements
457
WWUS53 KIND 102135
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
535 PM EDT SUN JUN 10 2018
INC055-119-102144-
/O.CAN.KIND.SV.W.0050.000000T0000Z-180610T2200Z/
Owen IN-Greene IN-
535 PM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OWEN AND
NORTHEASTERN GREENE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Indiana.
LAT...LON 3909 8668 3918 8668 3941 8635 3977 8631
3992 8596 3935 8595 3935 8608 3918 8634
TIME...MOT...LOC 2134Z 291DEG 41KT 3972 8615 3946 8624 3926 8642 3915
8660
$$
INC013-081-097-105-109-102200-
/O.CON.KIND.SV.W.0050.000000T0000Z-180610T2200Z/
Monroe IN-Morgan IN-Brown IN-Johnson IN-Marion IN-
535 PM EDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL MONROE...EASTERN MORGAN...NORTHWESTERN BROWN...JOHNSON
AND MARION COUNTIES...
At 534 PM EDT, severe thunderstorms were located along a line
extending from near Beech Grove to 9 miles east of Martinsville to 10
miles west of Nashville to near Bloomington, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Indianapolis, Bloomington, Greenwood, Lawrence, Franklin, Beech
Grove, Speedway, Southport, Ellettsville, New Whiteland, Cumberland,
Edinburgh, Whiteland, Bargersville, Warren Park, Princes Lakes,
Trafalgar, Morgantown, Homecroft and Geist Reservoir.
This includes the following highways...
Interstate 65 between mile markers 84 and 117.
Interstate 70 between mile markers 70 and 93.
Interstate 74 between mile markers 93 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3909 8668 3918 8668 3941 8635 3977 8631
3992 8596 3935 8595 3935 8608 3918 8634
TIME...MOT...LOC 2134Z 291DEG 41KT 3972 8615 3946 8624 3926 8642 3915
8660
HAIL...<.75IN
WIND...60MPH
$$
PUMA549
WWUS53 KIND 102147
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
547 PM EDT SUN JUN 10 2018
INC109-102156-
/O.CAN.KIND.SV.W.0050.000000T0000Z-180610T2200Z/
Morgan IN-
547 PM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Indiana.
LAT...LON 3909 8668 3924 8645 3934 8634 3934 8625
3947 8625 3976 8610 3981 8597 3935 8595
3935 8608 3918 8634
TIME...MOT...LOC 2146Z 291DEG 41KT 3967 8599 3941 8608 3921 8626 3910
8644
$$
INC013-081-097-105-102200-
/O.CON.KIND.SV.W.0050.000000T0000Z-180610T2200Z/
Monroe IN-Brown IN-Johnson IN-Marion IN-
547 PM EDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL MONROE...NORTHWESTERN BROWN...JOHNSON AND SOUTHEASTERN
MARION COUNTIES...
At 546 PM EDT, severe thunderstorms were located along a line
extending from near Beech Grove to near Franklin to Nashville to 6
miles southeast of Bloomington, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Indianapolis, Bloomington, Greenwood, Franklin, Beech Grove,
Southport, New Whiteland, Cumberland, Edinburgh, Whiteland,
Bargersville, Warren Park, Princes Lakes, Trafalgar, Homecroft,
Peoga, Indiana University, Helmsburg, Lake Lemon and Beanblossom.
This includes the following highways...
Interstate 65 between mile markers 84 and 107.
Interstate 70 near mile marker 92.
Interstate 74 between mile markers 93 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3909 8668 3924 8645 3934 8634 3934 8625
3947 8625 3976 8610 3981 8597 3935 8595
3935 8608 3918 8634
TIME...MOT...LOC 2146Z 291DEG 41KT 3967 8599 3941 8608 3921 8626 3910
8644
HAIL...<.75IN
WIND...60MPH
$$
PUMA680
WWUS53 KIND 102157
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
557 PM EDT SUN JUN 10 2018
INC013-081-097-105-102207-
/O.EXP.KIND.SV.W.0050.000000T0000Z-180610T2200Z/
Monroe IN-Brown IN-Johnson IN-Marion IN-
557 PM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE...NORTHWESTERN
BROWN...JOHNSON AND SOUTHEASTERN MARION COUNTIES WILL EXPIRE AT 600
PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Indiana.
LAT...LON 3909 8668 3924 8645 3934 8634 3934 8625
3947 8625 3976 8610 3981 8597 3935 8595
3935 8608 3918 8634
TIME...MOT...LOC 2157Z 291DEG 41KT 3963 8585 3937 8594 3917 8612 3906
8630
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:36 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 10, 4:36 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 436 PM EDT Sun Jun 10 2018 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 240 PM EDT Sun Jun 10 2018 A meandering frontal system will keep periodic chances for convection for most of this week. && .NEAR TERM /Rest of This Afternoon and Tonight/... Issued at 240 PM EDT Sun Jun 10 2018 Mid level vorticity center presently moving into western Ohio, however a trailing tail hangs back across the area, stretching back into Iowa. Flow in the 925mb-850mb layer around 20-30 kts suggests potential for additional convective development along the trailing vorticity tail through the rest of the afternoon and evening hours. Another possible vorticity center looks to be over western Iowa, which may result in a convective complex locally after 110600Z. All in all, with keep PoPs rather high across the area until about 110200Z, when trailing vorticity tail moves off to the east. Decided to keep PoPs in the chance category later tonight, due to lower confidence in exactly where and how much convection may occur with the Iowa vorticity center. Models suggest a 30-35 kt low level jet may nose into central Indiana late tonight, so additional convective development, and a heavy rain threat, is possible. Short term models suggest adequate deep layer shear and marginally favorable lapse rates for severe convection this afternoon and tonight, especially with the arrival of the vorticity centers later this afternoon and evening, as well as late tonight. Low level thicknesses suggest the GFS MOS low tonight look reasonable. && .SHORT TERM /Monday through Wednesday/... Issued at 240 PM EDT Sun Jun 10 2018 Model data suggest upper ridging over the Midwest will get flattened out by the middle of the week as a short wave trough moves across the northern Great Lakes. Successive convective complexes will probably push the better instability farther south on Monday, so overall convective threat may be lower than it has been recently. 850mb flow looks weaker as well, which may cut down on the convective complex threat. Will continue to keep some chance PoPs in the forecast for Monday and Monday night. By Tuesday and Tuesday night, a cold front associated with the northern Great Lakes trough, is expected to move through. Will keep PoPs going in those periods as well. Operational models suggest cold front will probably have enough push to it to sweep out most of the remaining instability, although there are still a few ensembles that indicate the front might have a weaker push to it. Will keep the forecast mainly dry on Wednesday for now. Progged low level thicknesses suggest the GFS MOS guidance temperatures look OK for the most part over the next couple of days, so only minor adjustments planned. && .LONG TERM /Wednesday Night Through Sunday/... Issued at 213 PM EDT Sun Jun 10 2018 ECMWF suggests ridging building aloft over Indiana and the Great lakes during this period. This should lead to a somewhat dry and warm pattern as forcing dynamics should remain well north of Indiana. However...forecast builder continues to insert many daily low chc pops...perhaps due to diurnal convection possibilities. With little upper support but a lingering poorly defined lower level boundary present...some shower and storm chances will be left in the forecast. However confidence remains quite low. Near normal temperatures will be expected through the period. && .AVIATION /Discussion for the 102100Z KIND TAF Update/... Issued at 436 PM EDT Sun Jun 10 2018 Organized area of convection to impact the KIND terminal through about 102200Z-102300Z. IFR visibility restrictions and gusty shifting winds to around 40 kts expected. Previous discussion follows. Occasional MVFR conditions will present this taf period with moments of VFR also. Thunderstorm complex over Central Indiana will continue to drift east and deteriorate. However areas that were not impacted by earlier storms are re-firing with daytime heating...providing more thunderstorm development mainly SW of Indianapolis...but impacting the HUF and BMG areas. Will continue to mention period of TSRA this afternoon with Temp groups...but as the complex moves southeast and deteriorates more VFR conditions should be found across the IND and LAF areas. Models again suggest favorable lift overnight. Have continued VCTS mentions at the TAF sites overnight...but confidence is low given a lack of heating. Any storm that does strike a taf site will produce brief MVFR to IFR Conditions. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....Puma AVIATION...JP/JAS
Hazardous weather outlook, Jun 10, 4:19 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 419 PM EDT Sun Jun 10 2018 INZ021-028>031-035>049-051>057-060>065-067>072-111000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 419 PM EDT Sun Jun 10 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorm activity is expected through tonight. Present indications suggest isolated to scattered severe storms are possible, mainly south of a Lafayette to Muncie line. Hazards: Main hazards are damaging winds, frequent cloud to ground lightning, and heavy rainfall which may cause localized flooding. Secondary hazards include isolated tornadoes and large hail. Timing: Best threat for severe storms through 900 PM EDT. Discussion: Organized thunderstorms will be moving through the area from Illinois during the late afternoon and early evening hours. Damaging wind and heavy rain, which may lead to localized flooding, are possible with these storms. Isolated tornadoes and large hail are also possible. The potential exists for additional thunderstorm development late tonight, which may bring an additional threat for severe storms and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Thunderstorm activity is possible Monday and Tuesday, and at times from Thursday through Saturday. Isolated severe storms are possible on Monday and Tuesday, mainly over southern Indiana. Discussion: A front lingering over Indiana will cause storms the first part of this week. There should be a brief dry spell under high pressure Wednesday, then another front could bring more storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. Severe storm spotters are encouraged to monitor future weather statements regarding the severe threat on Monday and Tuesday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 10, 4:29 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND GST UNIVERSAL 39.62N 87.45W
06/10/2018 E60 MPH VERMILLION IN AMATEUR RADIO
&&
BHHLocal storm report, Jun 10, 4:36 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
436 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND GST 2 N INDIANA STATE UNIVE 39.50N 87.40W
06/10/2018 E60 MPH VIGO IN AMATEUR RADIO
APPROXIMATE LOCATION.
&&
BHHLocal storm report, Jun 10, 4:51 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG MARSHALL 39.85N 87.19W
06/10/2018 PARKE IN CO-OP OBSERVER
TREES DOWN ACROSS ROADS AROUND THE
NEIGHBORHOOD. POWER IS OUT.
&&
BHHLocal storm report, Jun 10, 5:01 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
501 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 3 E SHEPARDSVILLE 39.61N 87.37W
06/10/2018 VIGO IN PUBLIC
ONE HUNDRED-FOOT TREE WAS BLOWN DOWN ACROSS
LAMBERT AVENUE AT THE U.S. 41 PARKE VIGO
COUNTY BORDER. TIME ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 10, 5:03 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HEAVY RAIN MARSHALL 39.85N 87.19W
06/10/2018 M3.05 INCH PARKE IN CO-OP OBSERVER
&&
BHHLocal storm report, Jun 10, 5:14 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
514 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM NON-TSTM WND GST 2 SSW CLAYTON 39.66N 86.54W
06/10/2018 E55 MPH HENDRICKS IN AMATEUR RADIO
TIME ADJUSTED BASED ON RADAR.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:52 AM EDT | Special Weather Statement | IND | Fountain, Warren | 38 min |
| Jun 10, 6:18 AM EDT | Special Weather Statement | IND | Clinton, Montgomery, Tippecanoe | 42 min |
| Jun 10, 6:20 AM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion | 40 min |
| Jun 10, 6:30 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 45 min |
| Jun 10, 7:38 AM EDT | Special Weather Statement | IND | Greene, Johnson, Marion, Morgan, Owen, Sullivan | 52 min |
| Jun 10, 8:13 AM EDT | Special Weather Statement | IND | Daviess | 32 min |
| Jun 10, 8:54 AM EDT | Special Weather Statement | IND | Fountain, Warren | 51 min |
| Jun 10, 9:07 AM EDT | Special Weather Statement | IND | Knox | 38 min |
| Jun 10, 9:31 AM EDT | Special Weather Statement | IND | Montgomery, Parke, Vermillion | 44 min |
| Jun 10, 9:33 AM EDT | Special Weather Statement | IND | Clinton, Tippecanoe | 42 min |
| Jun 10, 9:44 AM EDT | Special Weather Statement | IND | Knox | 46 min |
| Jun 10, 1:00 PM EDT | Special Weather Statement | IND | Bartholomew, Decatur, Jennings | 45 min |
| Jun 10, 2:23 PM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 6 hr |
| Jun 10, 3:00 PM EDT | Special Weather Statement | IND | Montgomery | 45 min |
| Jun 10, 3:27 PM EDT | Special Weather Statement | IND | Putnam | 48 min |
| Jun 10, 3:38 PM EDT | Special Weather Statement | IND | Fountain, Vermillion | 52 min |
| Jun 10, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 34 min |
| Jun 10, 4:08 PM EDT | Tornado Warning | IND | Parke, Vermillion | 22 min |
| Jun 10, 4:17 PM EDT | Areal Flood Warning | IND | Montgomery | 3 hr |
| Jun 10, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam, Vermillion, Vigo | 36 min |
| Jun 10, 4:26 PM EDT | Tornado Warning | IND | Parke, Putnam | 19 min |
| Jun 10, 4:29 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 31 min |
| Jun 10, 4:38 PM EDT | Tornado Warning | IND | Putnam | 37 min |
| Jun 10, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Monroe, Montgomery, Morgan, Owen and 2 more | 44 min |
| Jun 10, 4:56 PM EDT | Areal Flood Advisory | IND | Parke | 3 hr |
| Jun 10, 4:56 PM EDT | Tornado Warning | IND | Hendricks, Putnam | 19 min |
| Jun 10, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Knox | 46 min |
| Jun 10, 6:15 PM EDT | Special Weather Statement | IND | Daviess | 30 min |
| Jun 10, 6:24 PM EDT | Areal Flood Warning | IND | Knox | 3 hr |
| Jun 10, 7:28 PM EDT | Flash Flood Warning | IND | Knox | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.